Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    somenewguy is offline New Member
    Join Date
    Jan 2005
    Posts
    40

    gyno question..left nipple sagging slightly

    I 've been off a dbol /deca cycle for almost six weeks now and am starting to worry about my left nipple and area around it sagging... i was using clomid only as a pct after my cycle but had to discontinue because of a kidney/blatter infection after only one week. I'm getting worried, it's not that noticable from the front but from the side it looks saggy... I feel no lump/itchyness or pain.

    should I run nova at 80mg/d as soon as I can get my hands on it? will it reverse this or am i ****ed.. this was my fisrt cycle.

    thanks for any advice guys
    Last edited by somenewguy; 02-08-2005 at 05:12 AM.

  2. #2
    peaker's Avatar
    peaker is offline Senior Member
    Join Date
    Aug 2001
    Posts
    1,079
    dbol and deca will give you alot of water gains, are you sure its not just puffy from plain old water retention? i feel you pain mate, i dont have any lumps, itchniess or soreness but feel that i might have it, its weird as ****

    good luck. you might want to run some bromo if its prog. gyno, i think nolva can make prog gyno worse??

  3. #3
    n8or is offline Junior Member
    Join Date
    Jan 2005
    Location
    stavanger, norway
    Posts
    148
    Quote Originally Posted by peaker
    dbol and deca will give you alot of water gains, are you sure its not just puffy from plain old water retention? i feel you pain mate, i dont have any lumps, itchniess or soreness but feel that i might have it, its weird as ****

    good luck. you might want to run some bromo if its prog. gyno, i think nolva can make prog gyno worse??
    wtf where did u get that from.. it can make it worse?? **** if thats tru.. i dont know wut to do.. haha. anyone else have an input to that??
    thaks

  4. #4
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Quote Originally Posted by peaker
    dbol and deca will give you alot of water gains, are you sure its not just puffy from plain old water retention? i feel you pain mate, i dont have any lumps, itchniess or soreness but feel that i might have it, its weird as ****

    good luck. you might want to run some bromo if its prog. gyno, i think nolva can make prog gyno worse??
    Im not sure about nolva making it worse but it sure as hell aint gonna help anything. If you say you feel no lump and it doesnt itch then peakers right, its probably just water, I wouldnt worry until it starts to itch.

  5. #5
    hawkeye1877's Avatar
    hawkeye1877 is offline Associate Member
    Join Date
    Dec 2004
    Posts
    252
    i don't have any visible gyno, but i do got any itch, should i be concerned?

  6. #6
    peaker's Avatar
    peaker is offline Senior Member
    Join Date
    Aug 2001
    Posts
    1,079
    i am pretty sure i have read that it can make it worse on a number of threads, hopefully someone can chime in and confirm or correct this..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •